# SDR AALA2019080529019

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 55,361 hours, 22,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610512
- Part serial: EFS0708
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FWD ENTRY DOOR SNUBBER INOP.  REMOVED AND REPLACED SNUBBER IAW AMM 52-11-51, OPS CHECKS GOOD.
